# SDR UALA2012042002396

- Difficulty date: April 19, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 82,276 hours, 13,157 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HAS ELEVATED OIL CONSUMPTION AND 1 QT ADDED DURING SERVICE WHICH PRODUCED AMBER METER.  ACCOMPLISHED TROUBLESHOOTING PER AMM.
